Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

On non-Spechtianness of the variety of associative rings that satisfy the identity $x^{32} = 0$


Author: A. V. Grishin
Journal: Electron. Res. Announc. Amer. Math. Soc. 6 (2000), 50-51
MSC (2000): Primary 16R10
Published electronically: July 19, 2000
MathSciNet review: 1777855
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this paper we construct examples of $T$-spaces and $T$-ideals over a field of characteristic 2, which do not have the finite basis property.


References [Enhancements On Off] (What's this?)

  • 1. I. V. L′vov, Varieties of associative rings. I, II, Algebra i Logika 12 (1973), 269–297, 363; ibid. 12 (1973), 667–688, 735 (Russian). MR 0389973 (52 #10802)
  • 2. Robert L. Kruse, Identities satisfied by a finite ring, J. Algebra 26 (1973), 298–318. MR 0325678 (48 #4025)
  • 3. A. R. Kemer, Finite basability of identities of associative algebras, Algebra i Logika 26 (1987), no. 5, 597–641, 650 (Russian). MR 985840 (90b:08008)
  • 4. A. V. Grishin, On the finite basis property of abstract $T$-spaces, Fundamental'naya i Prikladnaya Matematika 1 (1995), 669-700. (Russian)
  • 5. A. V. Grishin, Examples of $T$-spaces and $T$-ideals over a field of characteristic $2$ without the finite basis property, Fundamental'naya i Prikladnaya Matematika 5 (1999), 101-118. (Russian)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 16R10

Retrieve articles in all journals with MSC (2000): 16R10


Additional Information

A. V. Grishin
Affiliation: Department of Mathematics, Moscow State Pedagogical University, Krasnoprudnaya 14, Moscow, Russia
Email: markov@mech.math.msu.su

DOI: http://dx.doi.org/10.1090/S1079-6762-00-00080-9
PII: S 1079-6762(00)00080-9
Received by editor(s): March 22, 1999
Published electronically: July 19, 2000
Communicated by: Efim Zelmanov
Article copyright: © Copyright 2000 American Mathematical Society